# SDR MALA010171

- Difficulty date: January 3, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 439
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 50105893
- Condition: Missing
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOTED ON POSTFLIGHT INSPECTION LT INBOARD MAIN GEAR TIRE AND RIM WAS MISSING.  MAINTENANCE REPLACED THE LT INBOARD BRAKE (P/N 5010488-2) (S/N OFF AUG91-0751), (S/N ON DEC89-0336), REPLACED RT INBOARD (P/N 5010488-2), (S/N ON JUL98-2709) MAIN TIRE.  REPLACED THE LT OUTBOARD BRAKE ASSEMBLY (P/N 5010589-3), (S/N OFF MAR98-0501), (S/N ON JUN90-0436).  ALL CHECKS GOOD IAW SF3403240-301/302.
